Population growth in space and time: spatial logistic equations

Law, R., Murrell, D.J. and Dieckmann, U. (2003) Population growth in space and time: spatial logistic equations. Ecology, 84 (1). pp. 252-262. ISSN 0012-9658

Abstract

Metadata

Authors/Creators:
  • Law, R.
  • Murrell, D.J.
  • Dieckmann, U.
Institution: The University of York
Depositing User: York RAE Import
Date Deposited: 04 Jun 2009 14:24
Last Modified: 04 Jun 2009 14:24
Published Version: http://dx.doi.org/10.1890/0012-9658(2003)084[0252:...
Status: Published
Publisher: Ecological Society of America
Identification Number: https://doi.org/10.1890/0012-9658(2003)084[0252:PGISAT]2.0.CO;2

Share / Export

Statistics